# SDR SWIA2021091060866

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H DOOR FRAME - AFT DOOR LATCH CUTOUT CRACKED IN RADIUS   (C-CHECK RO 9/8/21)    TRANSFERED FROM CO: 101451221 JOB:: 710145121  OP:  123 / REMOVED CRACKED RH TRU BAY LANDING, REF CRJ700 SRM 51-42-06-001-001 A01.INSTALLED NEW R/H TRU BAY LANDING DWG CC670-33040 REV-G AND REO 670- 53-11-1717 REV-- DATED 2021-08-11 CW SKY CARD 51-900-1002. SEE CONTINUE CARD FOR FURTHER DETAILS
